# SDR CALA2023062802059

- Difficulty date: June 22, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 75,169 hours, 26,913 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Spool
- Part number: UNKNOWN
- Condition: Unknown
- Location: Eng #2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF UNEVEN SPOOL RATES NUMBER 2 SLOW TO SPOOL PER FLT CREW ENGINES SPOOLED EVENLY TO MID 40S, ENG 1 SPOOLED UP PERFORMED EEC BITE CHECK OF #2 ENGINE AND NO FAULTS FOR RECENT TO 85% N1 WITH TOGA, ENG 2 ONLY WENT TO MID 40S% N1 FOR 2-3 SECS OR FAULT HISTORY. BEFORE CREW REJECTED. PERFORMED FIM 73-05 TASK 814 AND ACCEL TEST 8 AMM FOR FURTHER CREW EVALUATION. 71-00-00-700-824-F00. TIME TO TARGET N1 FROM  STARTING N2 TARGET WAS 3.83 SECONDS (LIMIT IS LESS THAN 6.3 SECONDS). VISUAL INSPECTED HMU CONNECTIONS AND PS3 CONNECTION FOUND NO FAULTS. OK ALSO MONITORED CONTROL LOOPS FOR #2 ENGINE WHILE RUNNING AT DIFFERENT POWER SETTINGS. ALL PARAMETERS REMAINED STEADY AT DEMAND AND POSITION INDICATIONS . #2 ENGINE ACCELERATION WAS FASTER THAN #1 ENGINE.
